# SDR FDEA201101250353

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,143 hours, 16,509 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GOT FLAP VANE JAM AND FLAP FAULT ECAM INDICATIONS  WHILE EXTENDING FLAPS. THEY STUCK AT LESS THAN 15 DEGREE (APPROX 5 DEGREE).  CYCLE TO NO AVAIL WENT AROUND AND REATTEMPTED ON DOWNWIND.   SECOND ATTEMPT  WAS SUCCESSFUL.   FACT  ADJUST/TEST FLAP VANE SYS.  OP'S CHECK GOOD IAW MM 27-56-15-05-0.  ALSO RAN ENGINE TO GET SYS PRESSURE 3000 PSI IAW JRH.   ACFT GOOD  FOR SERVICE.  FINAL CLOSED.
